Volume 12, Issue 5 (2013)                   Modares Mechanical Engineering 2013, 12(5): 12-21 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Habibnejad Korayem M, shafei A. Inverse dynamics of nonholonomic wheeled mobile robotic manipulators using recursive Gibbs-Appell formulation. Modares Mechanical Engineering. 2013; 12 (5) :12-21
URL: http://journals.modares.ac.ir/article-15-3758-en.html
1- Prof. of Mechanical Eng. of Iran University of Science and Technology
2- PhD candidate / Iran University of Science and Technology
Abstract:   (3785 Views)
The main purpose of this paper is to derive the inverse dynamic equation of motion of n-rigid robotic manipulator that mounted on a mobile platform, systematically. To avoid the Lagrange multipliers associated with the nonholonomic constraints the approach of Gibbs-Appell formulation in recursive form is adopted. For modeling the system completely and precisely the dynamic interactions between the manipulator and the mobile platform as well as both nonholonomic constraints associated with the no-slipping and the no-skidding conditions are also included. In order to reduce the computational complexity, all the mathematical operations are done by only 3×3 and 3×1 matrices. Also, all dynamic characteristics of a link are expressed in the same link local coordinate system. Finally, a computational simulation for a manipulator with five revolute joints that mounted on a mobile platform is presented to show the ability of this algorithm in generating the equation of motion of mobile robotic manipulators with high degree of freedom.
Full-Text [PDF 1381 kb]   (1763 Downloads)    
Article Type: Research Article | Subject: robatic
Received: 2012/05/16 | Accepted: 2012/06/27 | Published: 2012/11/18

Add your comments about this article : Your username or Email:
CAPTCHA